RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 9, Number 11  


Ordinary Differential Equations
On the question of differential inequalities for equations with retarded argument
N. V. Azbelev, Yu. I. Zubko, S. M. Labovski
1931
Periodic solutions of a certain autonomous system of ordinary differential equations with discontinuous right-hand sides
M. A. Amatov
1937
Strictly positive solutions of periodic systems of ordinary differential equations
B. M. Arkhipov, A. Ya. Khokhryakov
1945
The differential equation of neutral type that has an integrating factor
G. A. Kamenskii, A. D. Myshkis, N. Vaynberg
1956
Approximate solutions of a certain class of nonlinear nonstationary equations
A. G. Zarubin, M. F. Tiunchik
1966
The stabilization of a countable system of differential equations
V. Ya. Egorov
1975
Contruction of the equations of programmed motions restricted by unilateral constraints
I. A. Mukhametzyanov
1983
The boundedness of the solutions of a certain second order differential equation
S. N. Olekhnik
1994
On the pursuit problem in linear differential games
N. Satimov
2000
On the theory of the second order differential equation of degree two
L. P. Sulima
2010
A generalization of Ljapunov's second method
M. M. Khapaev
2020

Partial Differential Equations
Difference schemes for nonlinear hyperbolic equations. I
V. N. Abrashin
2029
The Lagrange–Charpit method in the restricted circular three-body problem
E. A. Grebenikov, M. N. Kiosa
2041
The solvability of the Dirichlet problem for an elliptic equation of order $21$ in the class $W_2^{(2l)}$
È. M. Saak
2048
The second boundary value problem for a certain fourth order equation of mixed type in the disc
M. M. Smirnov
2052
On the theory of Maljužinec's inhomogeneous functional equations
A. A. Tuzhilin
2058

Integral Equations
On the question of the convergence of successive approximations and the uniqueness of the solution of a system of integral equations with fixed singularities
V. G. Ogandzhanyan
2065
An iterative method for the solution of the integral equation of the third boundary value problem
A. G. Ramm
2075

Short Communications
The oscillatoriness of the solutions of nonlinear finite difference equations
Ya. V. Bykov, L. V. Zhivoglyadova
2080
The solutions of Painlevé's third equation
V. I. Gromak
2082
An application of the method of potentials to the solution of a certain type of boundary value problems of higher order elliptic equations in $n$-dimensional space
I. G. Lobodzinskaya
2084
The algebraic basis for a certain controllability criterion
V. M. Marchenko
2088
Conditions for the movable singular points of a certain system of differential equations to be single-valued
V. I. Matatov
2092
Certain invariant sets of control systems
N. N. Petrov
2095
A certain modification of Šilov's method
E. G. Sadovnikov
2097
A certain estimate for the solutions of systems of linear differential equations with lag
V. Z. Tsalyuk
2099
On the stability in the large of a third order system with “its own” nonlinearities in a certain special case
V. I. Shiryaev
2102

People of Soviet science
Viktor Dmitrievič Kupradze (on the occasion of his seventieth birthday)
A. V. Bitsadze, N. P. Erugin, V. I. Krylov
2105

Letters to the Editor
Letter to the editors: “A sufficient optimality condition” (Differencial'nye Uravnenija 9 (1973), 416–422)
V. I. Blagodatskikh
2112
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019